×

On Devaney chaotic induced fuzzy and set-valued dynamical systems. (English) Zbl 1242.37014

Summary: It is well known that any given discrete dynamical system uniquely induces its fuzzified counterpart, i.e., a discrete dynamical system on the space of fuzzy sets. In this paper we study relations between dynamical properties of the original and the fuzzified dynamical system. Especially, we study conditions used in the definition of Devaney chaotic maps, i.e., periodic density and transitivity. Among other things we show that dynamical behavior of the set-valued and fuzzy extensions of the original system mutually inherits some global characteristics and that the space of fuzzy sets admits a transitive fuzzification. This paper contains the solution of the problem that was partially solved by H. Román-Flores and Y. Chalco-Cano [Chaos Solitons Fractals 35, No. 3, 452–459 (2008; Zbl 1142.37308)].

MSC:

37B99 Topological dynamics
37D45 Strange attractors, chaotic dynamics of systems with hyperbolic behavior
37C25 Fixed points and periodic points of dynamical systems; fixed-point index theory; local dynamics
54A40 Fuzzy topology

Citations:

Zbl 1142.37308
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Acosta, G.; Illanes, A.; Méndez-Lango, H., The transitivity of induced maps, Topology and its applications, 159, 1013-1033, (2009) · Zbl 1234.54017
[2] Balibrea, F.; Snoha, L., Topological entropy of Devaney chaotic maps, Topology and its applications, 133, 225-239, (2003) · Zbl 1026.37002
[3] Banks, J., Chaos for induced hyperspace maps, Chaos, solitons and fractals, 25, 681-685, (2005) · Zbl 1071.37012
[4] Bauer, W.; Sigmund, K., Topological dynamics of transformations induced on the space of probability measures, Monatshefte mathematics, 79, 81-92, (1975) · Zbl 0314.54042
[5] Banks, J.; Brooks, J.; Cairns, G.; Davis, G.; Stacey, P., On Devaney’s definition of chaos, American mathematics monthly, 99, 332-334, (1992) · Zbl 0758.58019
[6] Cánovas, J.S.; Kupka, J., Topological entropy of fuzzified dynamical systems, Fuzzy sets and systems, 165, 1, 37-49, (2011) · Zbl 1252.37018
[7] Devaney, R., An introduction to chaotic dynamical systems, (2003), Westview Press · Zbl 1025.37001
[8] Diamond, P.; Pokrovskii, A., Chaos, entropy and a generalized extension principle, Fuzzy sets and systems, 61, 277-283, (1994) · Zbl 0827.58037
[9] Gengrong, Z.; Fanping, Z.; Xinhe, L., Devaney’s chaotic on induced maps of hyperspace, Chaos, solitons and fractals, 27, 471-475, (2006) · Zbl 1083.54026
[10] Glasner, E.; Weiss, B., Sensitive dependence on initial conditions, Nonlinearity, 6, 1067-1075, (1993) · Zbl 0790.58025
[11] García Guirao, J.L.; Kwietniak, D.; Lampart, M.; Oprocha, P.; Peris, A., Chaos on hyperspaces, Nonlinear analysis: theory, methods and applications, 71, 1-2, 1-8, (2009) · Zbl 1175.37024
[12] Forti, G.L., Various notions of chaos for discrete dynamical systems. A brief survey, Aequationes mathematics, 70, 1-2, 1-13, (2005) · Zbl 1080.37010
[13] Klein, E.; Thompson, A., Theory of correspondences, (1984), Wiley-Interscience New York
[14] Kolyada, S.F., Li-Yorke sensitivity and other concepts of chaos, Ukrainskii matematicheskii zhurnal, 56, 8, 1043-1061, (2004) · Zbl 1075.37500
[15] Kupka, J., On fuzzifications of discrete dynamical systems, Information sciences, 181, 2858-2872, (2011) · Zbl 1229.93107
[16] J. Kupka, Some chaotic and mixing properties of fuzzified dynamical systems, Information Sciences, submitted for publication. · Zbl 1360.37027
[17] Kuratowski, K., Topology, vol. II, (1968), Academic Press London, New York
[18] Kwietniak, D.; Misiurewicz, M., Exact Devaney chaos and entropy, Qualitative theory of dynamical systems, 6, 1, 169-179, (2005) · Zbl 1119.37027
[19] Pederson, S.M., Fuzzy homoclinic orbits and commuting fuzzifications, Fuzzy sets and systems, 155, 3, 361-371, (2005) · Zbl 1093.37007
[20] Peris, A., Set-valued discrete chaos, Chaos, solitons and fractals, 26, 19-23, (2005) · Zbl 1079.37024
[21] Román-Flores, H., A note on transitivity in set-valued discrete systems, Chaos, solitons and fractals, 17, 99-104, (2003) · Zbl 1098.37008
[22] Román-Flores, H.; Chalco-Cano, Y., Some chaotic properties of Zadeh’s extension, Chaos, solitons and fractals, 35, 3, 452-459, (2008) · Zbl 1142.37308
[23] Román-Flores, H.; Chalco-Cano, Y., Robinson’s chaos in set-valued discrete systems, Chaos, solitons and fractals, 25, 33-42, (2005) · Zbl 1071.37013
[24] Xiong, J.C.; Yang, Z.G., Chaos caused by a topologically mixing map. dynamical systems and related topics, (1991), Word Scientific Singapore, pp. 550-572
[25] Zadeh, L., Fuzzy sets, Information and control, 8, 338-353, (1965) · Zbl 0139.24606
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.